# SDR PIDAO6O86

- Difficulty date: August 9, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- Aircraft time: 41,012 hours, 27,862 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN COWLING DELAMINATED.  REPAIRED IAW EA 71-218.
